# SDR DALA13071293767

- Difficulty date: December 18, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 40,722 hours, 14,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO BAY, THRESHOLD WEB IS CORRODED ACROSS ENTIRE LENGTH.  MAINTENANCE NEW PN 146A812346A8115, WEB INSTALLED IAW SRM 51-40-02, PGS 1-10, BAC DWG 146A8123, SN 2475949.
